meds. and supplements making things worse?????

Discussion in 'Fibromyalgia Main Forum' started by Pinky, Apr 27, 2003.

  1. Pinky

    Pinky New Member

    I have not posted in quite some time, although I have read and referred to many posts to help get me through my days of pain, fatigue as well as the numerous symptoms of FM/CFS. But yesterday I had a really bad day and I need to vent! I am so depressed and confused, don't know where to find good doctors. Besides the FM/CFS I have a seizure disorder and am on Dilantin, have GERD and am on Nexium have chronic esophagitis. I take numerous supplements along with Ultram, Klonopin, Ambien and B-12 injections. I don't even know what is helping and what is not. What is making things worse? This weekend I was unable to get out of bed due to extreme Fatigue, all over pain, a horriffic headache and extreme aching, burning pain in the upper abdomen and chest pain. My eyes hurt and my vision seems to be getting worse(I do wear glasses)I was diagnosed with FM/CFS 3 years ago but at times I worry that there may be something else worse wrong with me. I don't know what doctors to go see and when I do go see one it is a wasted effort, they do nothing to help me, just add more drugs and?or supplements to my already long list. I realize many of you take many more than I do, are the side effects worse than the symptom? I have been tempted to stop all meds. & supplements and see what happens? Any suggestions? Thanx to all who respond!
    Love, Debbie
  2. Shirl

    Shirl New Member

    So sorry to hear you are feeling so badly. It seems like you are being hit with everything all at one time.

    Some of us get good results from meds, some from supplements and some take both.

    I don't know what to tell you. Maybe a change of doctors might help.

    As for quitting all meds at once, that is not a good idea! You would need to speak to the doctor or pharmacist to see what the results would be. Some things need to be tapered off of or you could get some very bad side effects from stopping cold turkey.

    Glad you got this vent out, it always helps to get it out of your system.

    The board is slow on the weekends, so if necessary keep it 'bumped' up so others will see it tomorrow and maybe be able to offer some advice.

    Take care, and I do so hope you get to feeling better soon.

    Shalom, Shirl